# SDR UPS08553299

- Difficulty date: September 4, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FAILED TO TEST.  REMOVED AND REPLACED GE767 BULB & OPS CHECKED PER MM 33-51-06.
